# SDR UALA2012122407393

- Difficulty date: December 23, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 84,291 hours, 13,467 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 RIGHT OVERWING EMERGENCY LIGHT AFT LAMP INOP.  RELAMPED PER MM, OPS NORMAL.
